# SDR GUUA94957121009A

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 28,695 hours, 34,388 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF MINOR CORROSION FROM LT WING COLLECTOR TANK J STRINGER, DISCOVERED CORROSION OUT OF LIMITS BETWEEN WS 114.25 TO WS 124.25.  REMOVED CORROSION AND INSTALLED EXTERNAL REPAIR STRAP.
